# SDR 97FDEA00510

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0727 W/C 72C235-02 - STR 15L CRACKED AT END STA 720B + 5.  CUT OUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-10-3 FIG 5.
